CIRJE-F-873 "An Asymptotic Expansion Formula for Up-and-Out Barrier Option Price under Stochastic Volatility Model"
Author Name

Takashi Kato, Akihiko Takahashi, and Toshihiro Yamada

Date January 2013
Full Paper   PDF file
Remarks    Subsequently published in JSIAM Letters Vol. 5, 2013, pp.17-20.

This paper derives a new semi closed-form approximation formula for pricing an upand- out barrier option under a certain type of stochastic volatility model including SABR model by applying a rigorous asymptotic expansion method developed by Kato, Takahashi and Yamada [1]. We also demonstrate the validity of our approximation method through numerical examples.